# SDR 9517439106

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERWING EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.
